# SDR CALA2025092309168

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 100,973 hours, 24,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE,  EMERGENCY LIGHT ABOVE ROW 11 DEF INOPERATIVE.  REPLACED THE LAMP AISLE EMERGENCY LIGHT ABOVE SEATS 11 DEF IAW AMM 33-51-05. NO HELP.  R & R AISLE EMERGENCY LIGHT HOUSING ASSEMBLY AT SEAT 11 DEF REF AMM 33-51-05. NO HELP. PERFORMED WIRING CHECKS IAW WDM 33-51-12.  NO POWER FOUND AT HOUSING TERMINALS IAW WDM 33-51-13. R & R EMERGENCY LIGHT POWER SUPPLY MODULE M10919 IAW AMM 33-51-07. ALL EMERGENCY LIGHTS OPS CHECK GOOD AT THIS TIME.
